I'm taking BC pill of 3mg Drospirenone USP and 0.02mg Ethinylestradiol IP from 2 month but from few days I am having red spots. What to do to stop it?

Breakthrough bleed. Sounds like you may have breakthrough bleeding related to either your body not being yet accustomed to the hormonal changes or because you're on a birth control pill without sufficient estrogen. Try waiting another month or switch to a pill with 0.03-0.035mg estradiol. .
Keep taking it. Sometimes it takes a few months for your body to adjust to a pill and breakthrough bleeding is common. Also, make sure you are taking it at the SAME time everyday otherwise you will have breakthrough bleeding. If the bleeding becomes heavier you should seek advice and an exam by your ObGyn to rule out anatomic causes.

Related Questions

I'm taking BC pill of 3mg Drospirenone USP and 0.02mg Ethinylestradiol IP from 2 month but from few days sometime red spot occur. What to do to stop it?

Increase EE. You experience breakthrough bleeding, because the ethinylestradiol (EE) amount of 20 microgram in drospirenone may be too little for you. If this happens every cycle for several cycles, you may want to try a birth control pill with 0.03 mg or 0.035 mg of EE. Read more...
Keep taking them. Some spotting is common on the first few packages. Keep taking them at the same time every day and it should get better. The other things to consider are the possibility of chlamydia which can cause break through bleeding on pills or abnormal cervical cells. Be sure you are up to date on your Pap smear and, if there is any question and the spotting continues, get tested for STDs. Hope this helps. Read more...